MAUDE Adverse Event Report: DEPUY MITEK LLC US VERSALOK PRE PACKED W/OC; SCREW, FIXATION, BONE

DEPUY MITEK LLC US VERSALOK PRE PACKED W/OC; SCREW, FIXATION, BONE
Catalog Number 210808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patellar dislocation surgery, the versalok pre packed w/oc anchor was broken off.All the broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter's complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the device is shown in used condition.The anchor sleeve was found cracked.Biological matter can be observed on the device.The overall complaint was confirmed as the observed condition of the versalok pre packed w/oc would have contributed to the complained device issue.Based on the investigation findings, a potential cause is traced to continuous malleting on the shaft beside a hard bone surface without using an awl to create a starter hole which may cause damage to the anchor sleeve.As per the instructions for use; bone stock must be adequate to allow proper and secure anchor placement.Tap the back end of the shaft with a mallet, driving the anchor into bone.Continue tapping until contact with the distal edge of the laser line, which is directly before the shoulder of the pusher is in contact with the bone surface.In hard bone, the awl may be used first to create a starter hole.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.

Brand Name
VERSALOK PRE PACKED W/OC
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24569490
Report Number1221934-2026-01010
Device Sequence Number12853526
Product Code HWC
UDI-Device Identifier10886705001224
UDI-Public(01)10886705001224(10)107PKJ(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210808
Device Lot Number107PKJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/09/2026
05/14/2026
05/18/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/06/2026
05/15/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown